Home / Journals / Mathematics & Statistics | Electrical & Computer Science / International Journal of Systems Science and Applied Mathematics
ISSN Print: 2575-5838
Frequency: Quarterly
ISSN Online: 2575-5803
Recommend to Library
Evgeniy Bryndin
Pages: 31-37   Published Online: Sep. 26, 2019
PDF (497KB)    
Okpala Izunna Udebuana, Ikerionwu Charles
Pages: 24-30   Published Online: Sep. 24, 2019
PDF (726KB)    
Helen Thrift, Michelle Musk
Pages: 13-17   Published Online: Sep. 19, 2019
PDF (504KB)    
Kodwo Annan
Pages: 1-12   Published Online: Apr. 3, 2019
PDF (597KB)    
Amannah Constance Izuchukwu, Ernest Chukwuka Ukwosah
Pages: 67-73   Published Online: Mar. 7, 2019
PDF (239KB)    
Yuan Hongjian
Pages: 62-66   Published Online: Nov. 12, 2018
PDF (400KB)    
Reza Gerami, Morteza Mohammadi Ardehal
Pages: 52-61   Published Online: Jul. 27, 2018
PDF (661KB)    
Karim Atashgar, Ayeh Sheikhaliyan, Mina Tajvidi
Pages: 30-36   Published Online: Jul. 17, 2018
PDF (448KB)    
Editorial Board
More
Cheng-I Chen
Department of Electrical Engineering, National Central University
Taoyuan, Taiwan
Tatyana Komleva Department of Mathematics, Odessa State Academy of Civil Engineering and Architecture
Odessa, Ukraine
Ming Tian Department of Mathematics, Civil Aviation University of China
Tianjin, China
Yan Su
Civil Aviation College, Nanjing University of Aeronautics and Astronautics
Nanjing, Jiangsu, China
Peer Reviewers
More
Prof. Dr. Hamed Daei Kasmaei
Department of Applied Mathematics and Computer Science, Islamic Azad University,Central Tehran Branch, Tehran, Iran
Tehran, Iran
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186